# SDR UPS03440259

- Difficulty date: March 6, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Engine: Pwa JT9D7AH
- System (JASC): 7100 · Powerplant System
- Part: Compressor
- Part number: JT9D7AH
- Part serial: P685985CN
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK NR 3 ENG COMPRESSOR STALL IN CLIMB AT FL190 PAX REPORTED GLOW IN N1 SECTION.  EGT RISING, ENG SHUTDOWN.  REMOVED AND REPLACED NR ENGINE S/N OFF P685985CN, INSTALLED S/N P662942 PER TC 5000, 5001, 5016 & MM 71-00-00 OPS & LEAK CHECK GOOD.  OK FOR CONTINUED SERVICE.
